It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 12-26-2012, 10:17 AM   #1
Junior Member
Join Date: Nov 2012
Location: new York
Posts: 33
StacyA HB User

How do u know if itchy and rash is a side effect that will pass or an allergic reaction? I am confused.

Sponsors Lightbulb
Old 12-28-2012, 04:35 PM   #2
Senior Veteran
Lady50's Avatar
Join Date: May 2004
Location: Missouri
Posts: 2,898
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: rash.on.methimazole

It would be best to let your doctor know.
** RAI ablation for Graves disease 2004**

Closed Thread

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:26 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!